Author = Rashidinia Jalil
An efficient approach for solving the fractional model of the human T-cell lymphotropic virus I by the spectral method

Articles in Press, Corrected Proof, Available Online from 31 May 2023


Mahboubeh Molavi-Arabshahi; Rashidinia Jalil; Mahnaz Yousefi

Combination of Sinc and radial basis functions for time-space fractional diffusion equations

Volume 10, Issue 2, June 2022, Pages 315-329


Solmaz Mohammadi Rick; Rashidinia Jalil; Amir hosein Refahi Sheikhani

A new mathematical model for reconstruction ECG signal based on non-polynomial cubic spline

Volume 10, Issue 1, January 2022, Pages 107-117


Mahboubeh Molavi-Arabshahi; Rashidinia Jalil; Mahnaz Yousefi

Spline Collocation for system of Fredholm and Volterra integro-differential equations

Volume 3, Issue 2, March 2016, Pages 189-218

Nehzat Ebrahimi; Jalil Rashidinia